# SDR 9719831141

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE DESCENDING THRU FL350, THE NR 3 ENGINE EGT ROSE TO 880C.  THE ENGINE WAS SHUT DOWN.  THE SECOND RESTART ATTEMPT WAS SUCCESSFUL WITH NORMAL OPERATION FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE BORESCOPED THE ENGINE WITH NO DEFECTS NOTES.  THE FUEL CONTROL WAS CHANGED AND AN ENGINE TRIM WAS PERFORMED.  ALL INDICATIONS WERE NORMAL.
